# SDR MAS2008F00029

- Difficulty date: August 11, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2748 - PHS-SBP - PAX DOOR WILL NOT CLOSE.  MAINTENANCE WAS CALLED OUT AND RESECURED PAX DOOR CABLE.  (S)
